Vol. 58, No. 2, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Birnbaum-Orlicz spaces of functions on groups

Iracema M. Bund

Vol. 58 (1975), No. 2, 351–359
Abstract

It is natural to ask how far the theory of closed invariant subspaces for Lp(G) can be extended to Birnbaum-Orlicz spaces LA(G). If G is a compact group and A satisfles the Δ2 condition for u u0 0, the class of all closed invariant subspaces of LA(G) is exactly the family {(LA)P : P Σ} where Σ is the dual object of G. Distinct subsets of Σ engender distinct subspaces.

Mathematical Subject Classification 2000
Primary: 43A15
Milestones
Received: 22 February 1974
Published: 1 June 1975
Authors
Iracema M. Bund